MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED); ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-40
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/31/2025
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated architect stat troponin-i results generated for a 55-year-old female patient sample.The following data was provided (customer¿s reference range 0.00-0.05 ng/ml).B)(6) 2025; sample id (b)(6) result = 1.00 ng/ml, repeat result on another instrument i1sr56588 = 0.00 ng/ml.Same patient: sample id (b)(6) result = 0.00 ng/ml, repeat result on another instrument i1sr56588 = 0.00 ng/ml.Sample id (b)(6) was initially run multiple times on 2 different instruments, and every time it generated instrument error message 3350 unable to process test, aspiration error for (pipetter) at (sh sample).No impact to patient management was reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A final report will be submitted when the evaluation is complete.Section a1 - patient identifier complete entry = (b)(6).All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
Additional information section h4 - device mfg date: updated from blank to 3/29/2016.Service reviewed the instrument logs and recommended the customer clean the arc, probe.The customer inspected the sample and found a clot in the sample.Poor sample integrity likely contributed to the falsely elevated result, aspiration errors, and clogged probe.The instrument service history review for (b)(6) revealed no additional service tickets associated with discrepant/erratic results.There were no additional service or complaint issues on or around the date this complaint was initiated that may have contributed to this issue.A review of tracking and trending of the architect i1000sr did not identify an increase in complaint activity associated with the complaint issue.A review of tracking and trending for the arc, probe did not identify an increase in complaint activity.A review of the manufacturing documentation did not identify any non-conformances or potential non-conformances associated with the complaint.Labeling was reviewed and found to adequately address the issue under review.Based on the investigation the architect i1000sr, serial number (b)(6), and arc, probe, are performing as intended.No systemic issue or deficiency of the architect i1000sr for serial (b)(6), or the arc, probe, were identified.
 
Event or Problem Description
The customer observed falsely elevated architect stat troponin-i results generated for a 55-year-old female patient sample.The following data was provided (customer¿s reference range 0.00-0.05 ng/ml) on (b)(6) 2025, sample id (b)(6), result = 1.00 ng/ml, repeat result on another instrument (b)(6) = 0.00 ng/ml.Same patient: sample id (b)(6), result = 0.00 ng/ml, repeat result on another instrument (b)(6) = 0.00 ng/ml.Sample id (b)(6) was initially run multiple times on 2 different instruments, and every time it generated instrument error message 3350 unable to process test, aspiration error for (pipetter) at (sh sample).No impact to patient management was reported.

Brand Name
ARCHITECT I1000SR PROCESSING MODULE (INTEGRATED)
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1915 hurd drive
irving TX 75038
Manufacturer Contact
nicole jenne
max-planck-ring 2
post market surveillance
wiesbaden 65205
GM   65205
6122582960
MDR Report Key22798124
Report Number3016438761-2025-00473
Device Sequence Number8512321
Product Code JJE
UDI-Device Identifier00380740001544
UDI-Public(01)00380740001544
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-40
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/31/2025
Supplement Date Received by Manufacturer09/02/2025
Initial Report FDA Received Date08/13/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/29/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TROP RGT, 02K41-27, 19415UN25; ARC TROP RGT, 02K41-27, 19415UN25; ARC, PROBE, 08C94-47,; ARC, PROBE, 08C94-47,
Patient Age55 YR
Patient SexFemale